3 doctors weighed in:

I used 2% miconazole cream for yeast infection and now when I get aroused nothing is coming out of my vagina?

3 doctors weighed in
Dr. Manjeet Singh
Cardiology - Cardiac Electrophysiology
1 doctor agrees

In brief: See below

I believe your issue is not related to Miconazole.
Reported side effects are abdominal cramps, burning, itching with this medication. Everyone reacts differently to different medications. If problem still persists consult your gynecologist.

In brief: See below

I believe your issue is not related to Miconazole.
Reported side effects are abdominal cramps, burning, itching with this medication. Everyone reacts differently to different medications. If problem still persists consult your gynecologist.
Dr. Manjeet Singh
Dr. Manjeet Singh
Thank
Dr. Jeff Livingston
Obstetrics & Gynecology

In brief: Unclear

Yeast medication is not related to sexual arousal.
I am not sure what you are referring to. Please restate the question and resubmit or schedule a Healthtap Prime visit where you can discuss the issue one on one in more detail.

In brief: Unclear

Yeast medication is not related to sexual arousal.
I am not sure what you are referring to. Please restate the question and resubmit or schedule a Healthtap Prime visit where you can discuss the issue one on one in more detail.
Dr. Jeff Livingston
Dr. Jeff Livingston
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
111,000 doctors available
Read more answers from doctors